Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes unusual tiredness and loss of appetite in a child?

Hi I gave my child my 3year old daughter 12.5ml of Cefalexin Sandoz three times a day not 2.5ml each time which I am suppose to for two days. Should I take her to the doctor? She seems unusually tired and lost appetite but no other symptoms. Really stupid...
Mon, 31 Aug 2015
Report Abuse
General & Family Physician 's  Response
hello,
i can understand your concern.
i would like to know the weight of your daughter
the usual effects of over dose of cephalexin are diarrhea, vomitings, nausea, epigastric distress, hematuria etc. yourdoesnt seem to have any of these.
with none of these present abdominal decontamination is not required in this case.
mild weakness and loss of apetite can be seen even with normal dosage of the drug.
the vital parameters like pulse, blood pressure, respiration and urine out put should be monitored.
i would suggest you to consult the treating physician and get your daughter checked for all the vital parameters and if required can be treated accordingly.
the dosage which you have given is not lethal, so do not worry.
please make sure to read the doctor instructions and the instructions mentioned on the drugs prior to its usage especially for children.
hope i have answered your concerns.
feel free to ask further queries.
thanks for choosing HCM.


I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes unusual tiredness and loss of appetite in a child?

hello, i can understand your concern. i would like to know the weight of your daughter the usual effects of over dose of cephalexin are diarrhea, vomitings, nausea, epigastric distress, hematuria etc. yourdoesnt seem to have any of these. with none of these present abdominal decontamination is not required in this case. mild weakness and loss of apetite can be seen even with normal dosage of the drug. the vital parameters like pulse, blood pressure, respiration and urine out put should be monitored. i would suggest you to consult the treating physician and get your daughter checked for all the vital parameters and if required can be treated accordingly. the dosage which you have given is not lethal, so do not worry. please make sure to read the doctor instructions and the instructions mentioned on the drugs prior to its usage especially for children. hope i have answered your concerns. feel free to ask further queries. thanks for choosing HCM.